# SDR SWAA2021061472120

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 885
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BSBS885 LBL8 WL168. ; / ADDED DRAWING 146A7500 AND 146A7503; VERIFIED INSTALLED ALL REPAIR PARTS; REPLACEMENT EXTRUSION AND SPLICE ; AT ACB RAIL BS 847+ 10 TO BS 887 LBL 8 WL 168 IAW SRM 53-00-53-2R-2 REPAIR 2 AND DWG # 146A7500 ; 146A7503; ALL STEPS ACCOMPLISHED
